MAUDE Adverse Event Report: ESAOTE SPA E 3-12; ENDOCAVITY ULTRASOUND PROBE

ESAOTE SPA E 3-12; ENDOCAVITY ULTRASOUND PROBE
Model Number 12000038
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code Itching Sensation (1943)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No injury has been reported.
 
Event or Problem Description
A potential weakness has been identified in the probe body, so that, in a specific production batch, liquid may leak from the terminal part of the casing near the cable.

Brand Name
E 3-12
Common Device Name
ENDOCAVITY ULTRASOUND PROBE
Manufacturer (Section D)
ESAOTE SPA
via melen 77
genoa, italy 16152
IT  16152
Manufacturer Contact
daniela leveratto
via melen 77
genoa, italy 16152
IT   16152
MDR Report Key21856955
Report Number3012981490-2025-00001
Device Sequence Number4695759
Product Code ITX
UDI-Device Identifier08056304453891
UDI-Public08056304453891
Combination Product (Y/N)N
PMA/510(K) Number
K230179
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12000038
Device Catalogue NumberE 3-12
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown